×
Welcome - Login and Forum Rules

Our forum is open to Registered Members to post. Please register for more forum features available to you. If you are an existing member please login and click on the category title to post. All content in this Forum, as well as the entire site, will be moderated. This means that anything written will not be posted right away but will first have to pass an approval process. This usually does not take more than 1 to 2 days if not sooner. Not everything that is written will be published on this site. We do not tolerate foul language or obscene imagery. Please keep this in mind when posting. Please limit the size of your post to 500 characters or less.

Trying to figure out if I'm pregnant- Has anyone had a similar situation?

More
1 year 2 months ago #1 by Molly
Molly replied the topic: Trying to figure out if I'm pregnant- Has anyone had a similar situation?
Hi-

It is really difficult to tell what these symptoms may be trying to tell you, because so many symptoms of pregnancy are the same as symptoms of your period. If you are at least 5 days past the due date of your period, then you should try another pregnancy test. If you go to www.optionline.org or text the word PREGNANT to 313131, you can be directed to a pregnancy center where you can get a FREE and CONFIDENTIAL pregnancy test. If you are not at least 5 days past your period due date, then you really need to wait until that time to get an accurate pregnancy test.

Here is the info on the side effects of Plan B:

Plan B One-Step (levonorgestrel tablet) is a progestin-only emergency contraceptive used for prevention of pregnancy following unprotected intercourse or a known or suspected contraceptive failure. People sometimes call Plan B One-Step the "morning after pill." Plan B One-Step does not protect against sexually transmitted diseases. Common side effects of Plan B One-Step include

nausea,
vomiting,
stomach or abdominal pain,
diarrhea,
dizziness,
tired feeling,
breast pain or tenderness,
changes in your menstrual periods, or
headache.

The recommended dosage of Plan B One-Step is one pill as soon as possible within 72 hours after unprotected intercourse or a known or suspected contraceptive failure. Plan B One-Step may interact with rifampin, barbiturates, or seizure medicines. Tell your doctor all medications and supplements you use. It can be used at any time during the menstrual cycle. If vomiting occurs within two hours of taking the tablet, consideration should be given to repeating the dose. Plan B One-Step should not be taken as regular birth control. Do not take Plan B One-Step if you are already pregnant. Consult your doctor before breastfeeding.

Our Plan B One-Step (levonorgestrel tablet) Side Effects Drug Center provides a comprehensive view of available drug information on the potential side effects when taking this medication.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

I hope this helps some. Let me know if I can help with anything else!
luv- Molly

Please Log in or Create an account to join the conversation.

More
1 year 3 months ago #2 by TrainerGal15
TrainerGal15 created the topic: Trying to figure out if I'm pregnant- Has anyone had a similar situation?
July 17th, my fiance and I had unprotected/unplanned sex. I may have been close to ovulation(My actual period was started July 5th or 7th). The next day I took Plan B. One week later I experienced bleeding that was different from normal period blood, was speckled (the blood was like little black dots), about half of normal blood flow for my period, and ended after 4-5 days. I read later that this is a common side effect of Plan B.

Not too long after, I had bouts of extreme fatigue and muscle weakness. I am a personal trainer, and am having high levels of weakness during my normal workouts. For instance, I can usually Bench Press 75lbs for 10 reps. Benching 55lbs for 10 reps was extremely difficult. My bouts of fatigue would leave me wiped during the day and needing breaks while driving a 2 hour trip. My energy level is back to normal now, but my areolas are now darkening and my nipples are larger. The right breast has the darkest, the left is starting to darken. They were sensitive about a week ago.

My mood has been off the charts for this last week. I am normally very even tempered, and right now I go from normal to crying to angry to normal again in a short matter of time. For the past 3 days, I've experienced off and on nausea. The peak was about 2 days ago. Today was my first pregnancy home test, and it came back negative.

My main questions are, has this happened to any one else? Were the symptoms just side effects of Plan B? If not, how long might it be before I should expect to see a positive test?

Please Log in or Create an account to join the conversation.

Moderators: Dnash76sugMolly

Need Help?

standupgirl contact becky

standupgirl app

Translate Our Page

enes

StandUpGirl Login

Welcome to StandUpGirl